I had vertigo 2 weeks ago. I couldn’t sleep on my left and right side or raise my head while standing or sitting , I never had this before . the doctor told me that this was from an ear infection but I didn’t have fever or flue, my ears didn’t hurt and I could hear sound perfectly . she gave me antibiotic and duxil .
after 5 days the vertigo has gone , although the doctor told me to take duxil 2 times a day for 30 days I discontinued taking it after 7 days ( I didn’t like the side effects ) and the vertigo didn’t come back yet . now I have nausea and headaches all the time I feel my head is heavy and I can’t sleep because of tinnitus. this is the fourth day and it’s still the same . what should I do to stop the headaches ? and why do I get them for 4 days . is this normal ? I’m so worried . :(
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?